# SDR MEX2004044

- Difficulty date: February 3, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: XATWT
- Make and model: Doug DC-9-87
- Aircraft serial: 49706
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Disc
- Part number: 821501
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, MAINTENANCE FOUND DAMAGE OUT OF LIMITS, CAUSED BY FOD IN THE RT ENGINE FAN BLADES.  TECHNICAL PERSONNEL WAS SENT TO HMO TO ATTEND THE DAMAGES.  THE C1 DISK WS REPLACED AND ENGINE TESTED IAW MM 72-00-3, ALL CORRECT.  (M)
